# SDR AALA202307101730

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 31,720 hours, 13,602 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 SLIDING WINDOW OUTER PANE APPEARS TO HAVE A CRACK STARTING AT FORWARD EDGE PROPAGATING AFT TOWARDS BUBBLE ABOUT 2.5 INCHES AFT. MAINTENANCE REPLACED SLIDING WINDOW PER AMM 56-12-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
